# SDR 2004F00363

- Difficulty date: November 22, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 877
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT TA525 - SAL-DFW, DURING CLIMB, CAPTAIN AUDIO CONTROL PANEL WENT INOPERATIVE, AFFECTING AUDIO PLUS SELECTION OF THE SYSTEM.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING, PERSONNEL REPLACED AND TESTED OF THE ACP PANEL NR 1 PER AMM 23-51-12.  RESULTS WERE SATISFACTORY AND AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
